Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Kruglov Vasilii Igorevich
(full list of publications)
| by years | scientific publications | by types |


Articles


   2015
1. A. M. Zubkov, V. I. Kruglov, “Povtoreniya tsepochek na binarnom dereveso sluchainymi metkami vershin”, Diskret. matem., 27:4 (2015), 38–48  mathnet (cited: 1)  crossref  mathscinet  zmath  elib; A. M. Zubkov, V. I. Kruglov, “On coincidences of tuples in a binary tree with random labels of vertices”, Discrete Math. Appl., 26:3 (2016), 145–153  crossref  mathscinet  zmath  isi  elib  scopus

   2014
2. A. M. Zubkov, V. I. Kruglov, “Statistical characteristics of weight spectra of random linear codes over $\mathrm{GF}(p)$”, Mat. Vopr. Kriptogr., 5:1 (2014), 27–38  mathnet  elib
3. A. M. Zubkov, V. I. Kruglov, “Probabilistic characteristics of weight spectra of random linear subcodes over $\mathrm{GF}(p)$”, Prikl. Diskr. Mat. Suppl., 2014, no. 7, 118–121  mathnet  elib
4. A. M. Zubkov, V. I. Kruglov, “On the vectors' weights in random linear spaces over $\mathrm{GF}(p)$”, 21, no. 4, 2014, 366–368  mathnet

   2012
5. V. I. Kruglov, “Poisson approximation for the distribution of the number of “parallelograms” in a random sample from $\mathbb Z_N^q$”, Mat. Vopr. Kriptogr., 3:2 (2012), 63–78  mathnet  elib
6. A. M. Zubkov, V. I. Kruglov, “On distributions of weight spectra for random linear binary codes”, Prikl. Diskr. Mat. Suppl., 2012, no. 5, 10–11  mathnet  mathscinet
7. A. M. Zubkov, V. I. Kruglov, “Moments of codeword weights in random binary linear codes”, Mat. Vopr. Kriptogr., 3:4 (2012), 55–70  mathnet  elib
8. A. M. Zubkov, V. I. Kruglov, “On the distribution of weight spectra of random linear subspaces”, Review of Applied and Industrial Mathematics, 19:4 (2012), 564–566  mathnet

   2008
9. V. I. Kruglov, “Limit distributions of the number of vectors satisfying a linear relation”, Discrete Math. Appl., 18:5 (2008), 465–481  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus (cited: 1)

Proceedings


   2016
10. A. M. Zubkov, V. I. Kruglov, “On coincidences of tuples in a binary tree with randomly labelled vertices”, Computer Data Analysis and Modeling. Theoretical and Applied Stochastics, Proceedings of the XI International Conference (Minsk, September 6-10, 2016), Publishing Center of BSU, Minsk, 2016, 189–192

   2013
11. A. M. Zubkov, V. I. Kruglov, “Weight spectra of random linear codes”, Computer data analysis and modeling, Proceedings of the Tenth International conference (Minsk, September 10–14, 2013), v. 2, Publishing center of BSU, Minsk, 2013, 20–22

   2012
12. V. I. Kruglov, “Poisson approximation for the distribution of the number of “parallelograms” in a random sample from $\mathbb Z_N^q$”, International conference “Probability Theory and its Applications”, in Commemoration of the Centennial of B. V. Gnedenko, Abstracts (Moscow), 2012, 49–50
13. A. Zubkov, V. Kruglov, “On the Distribution of Weight Spectra of Random Linear Binary Codes”, Proceedings of Workshop on Current Trends in Cryptology (Nizhny Novgorod), 2012, 29–31

   2010
14. V. I. Kruglov, “A goodness-of-fit test for uniform distribution on a finite group”, Computer data analysis and modeling, Proceedings of the Ninth International Conference (Belarus, Minsk, 7–11 Sept 2010), v. 2, Publishing center of BSU, Minsk, 2010, 40–42
Home page

© Steklov Mathematical Institute of RAS, 2004–2017